A note on 'Stability of Tatonnement processes of short period equilibria with rational expectations'

P.J.J. Herings

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)335-338
Number of pages5
JournalJournal of Mathematical Economics
Volume32
Issue number5
Publication statusPublished - 1999

Cite this

@article{2c973f5694274d1aac9b592158c96a8d,
title = "A note on 'Stability of Tatonnement processes of short period equilibria with rational expectations'",
author = "P.J.J. Herings",
note = "DP 97110 Pagination: 5",
year = "1999",
language = "English",
volume = "32",
pages = "335--338",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "5",

}

A note on 'Stability of Tatonnement processes of short period equilibria with rational expectations'. / Herings, P.J.J.

In: Journal of Mathematical Economics, Vol. 32, No. 5, 1999, p. 335-338.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A note on 'Stability of Tatonnement processes of short period equilibria with rational expectations'

AU - Herings, P.J.J.

N1 - DP 97110 Pagination: 5

PY - 1999

Y1 - 1999

M3 - Article

VL - 32

SP - 335

EP - 338

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 5

ER -